# SDR CALA2017070102074

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,323 hours, 28,657 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 7141
- Condition: Reads High
- Location: Standby
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER INDICATION ERRONEOUS, STANDBY ALTIMETER READ 500 FT HIGH THROUGH CLIMBOUT.  REPLACED THE STANDBY ALTIMETER IAW AMM 34-21-22. OPS CHECKED OK.
